| Model Number |
159001 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
Event or Problem Description
It was reported to hamilton medical ag that ¿tf: 5507 and tf 5512 appeared during ventilation.¿ patient was involved.No intervention necessarily, no health or consequences to the patient was reported.